# SDR ASAA2014032807337

- Difficulty date: March 28, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 23,770 hours, 7,297 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES DURING RECALL.  GOES OUT WHEN MASTER CAUTION LIGHT PUSHED.  ACFT GROUNDED.  SUCCESSFULLY BITE CHECKED LT PACK ZONE CONTROLLER IAW AMM 21-51-00-700-803.  NO FAULTS AND NO MAINTENANCE HISTORY WITHIN THE PAST 30 DAYS.
